Follow
Ioannis Parissis
Ioannis Parissis
IKERBASQUE research associate, Department of Mathematics, University of the Basque Country
Verified email at ehu.eus - Homepage
Title
Cited by
Cited by
Year
Recurrent linear operators
G Costakis, A Manoussos, I Parissis
Complex Analysis and Operator Theory 8, 1601-1643, 2014
632014
Szemerédi's theorem, frequent hypercyclicity and multiple recurrence
G Costakis, I Parissis
arXiv preprint arXiv:1008.4017, 2010
412010
Exponential squared integrability of the discrepancy function in two dimensions
D Bilyk, MT Lacey, I Parissis, A Vagharshakyan
Mathematika 55 (1-2), 1-27, 2009
282009
The endpoint Fefferman–Stein inequality for the strong maximal function
T Luque, I Parissis
Journal of Functional Analysis 266 (1), 199-212, 2014
232014
Tauberian conditions, Muckenhoupt weights, and differentiation properties of weighted bases
P Hagelstein, T Luque, I Parissis
Transactions of the American Mathematical Society 367 (11), 7999-8032, 2015
222015
A sharp estimate for the Hilbert transform along finite order lacunary sets of directions
F Di Plinio, I Parissis
arXiv preprint arXiv:1704.02918, 2017
162017
The vector valued quartile operator
TP Hytönen, MT Lacey, I Parissis
Collectanea Mathematica 64 (3), 427-454, 2013
152013
A metric approach to sparse domination
JM Conde-Alonso, F Di Plinio, I Parissis, MN Vempati
Annali di Matematica Pura ed Applicata (1923-) 201 (4), 1-37, 2022
132022
Weighted Solyanik Estimates for the Hardy–Littlewood Maximal Operator and Embedding of A∞ into Ap
P Hagelstein, I Parissis
132015
A variation norm Carleson theorem for vector-valued Walsh–Fourier series
T Hytönen, MT Lacey, I Parissis
Revista Matemática Iberoamericana 30 (3), 979-1014, 2014
132014
Dynamics of tuples of matrices in Jordan form
G Costakis, I Parissis
arXiv preprint arXiv:1003.5321, 2010
122010
A sharp bound for the Stein-Wainger oscillatory integral
I Parissis
Proceedings of the American Mathematical Society 136 (3), 963-972, 2008
122008
Maximal directional operators along algebraic varieties
F Di Plinio, I Parissis
American Journal of Mathematics 143 (5), 1463-1503, 2021
112021
On the maximal directional Hilbert transform in three dimensions
F Di Plinio, I Parissis
International Mathematics Research Notices 2020 (14), 4324-4356, 2020
92020
Tauberian constants associated to centered translation invariant density bases
PA Hagelstein, I Parissis
arXiv preprint arXiv:1705.10094, 2017
92017
Solyanik estimates in harmonic analysis
P Hagelstein, I Parissis
Special Functions, Partial Differential Equations, and Harmonic Analysis: In …, 2014
92014
Weighted Solyanik estimates for the strong maximal function
P Hagelstein, I Parissis
Publicacions Matemŕtiques 62 (2), 133-159, 2018
82018
Singular integrals along lacunary directions in Rn
N Accomazzo, F Di Plinio, I Parissis
Advances in Mathematics 380, 107580, 2021
62021
Solyanik estimates and local Hölder continuity of halo functions of geometric maximal operators
P Hagelstein, I Parissis
Advances in Mathematics 285, 434-453, 2015
62015
Tauberian conditions, Muckenhoupt weights, and differentiation properties of weighted bases, to appear in Trans
PA Hagelstein, T Luque, I Parissis
Amer. Math. Soc, 2013
62013
The system can't perform the operation now. Try again later.
Articles 1–20